# SDR AU000967

- Difficulty date: October 5, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Leaking
- Location: Propeller Assy
- Component: Propeller Assy, Mcauly
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SLOW TO FEATHER. BLADE SEALS LEAKING GREASE.  (X)
